# SDR YENA2018110840767

- Difficulty date: November 4, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 3091
- Aircraft time: 46,946 hours, 16,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 1c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT #319, FLL-SLC. SEAT 1C EMERGENCY EXIT LIGHT BROKEN ( FLOOR PROX EMERG ESCAPE PATH MARK SYS - INCANDESCENT LIGHTING SYS - NOT APPLICABLE TO (N703 AND UP) );  REPLACED EMERGENCY LIGHT HOUSING AT SEAT 2C, PER AMM 33-51-19. OPS CHECK OK. MX4 UPDATED, PLACARD REMOVED.
